Cusp structures of alternating links.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 473-494
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite, connected graph in a 2-sphere, link complements, alternating link, ideal polyhedra, Dehn fillings, existence of incompressible surfaces, metrics of negative curvature, fundamental group
@article{IM_1992__109_2_144028,
author = {I.R. Aitchison and E. Lumsden},
title = {Cusp structures of alternating links.},
journal = {Inventiones mathematicae},
pages = {473--494},
year = {1992},
volume = {109},
number = {2},
zbl = {0810.57010},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144028/}
}
I.R. Aitchison; E. Lumsden. Cusp structures of alternating links.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 473-494. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144028/